The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (135 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 4, 2008, pp. 451–461
DOI: 10.4171/ZAA/1364

Published online: 2008-12-31

Uniform Rectifiability from Mean Curvature Bounds

Stephan Luckhaus[1]

(1) Universität Leipzig, Germany

A version of Allard's rectifiability theorem with explicit bounds is given. The condition on the mean curvature would correspond to a bound in Sobolev spaces with fractional negative exponents.

Keywords: Varifolds, rectifiability

Luckhaus Stephan: Uniform Rectifiability from Mean Curvature Bounds. Z. Anal. Anwend. 27 (2008), 451-461. doi: 10.4171/ZAA/1364